Academic Journals Database
Disseminating quality controlled scientific knowledge

Note on parity factors of regular graphs

ADD TO MY LIST
 
Author(s): Hongliang Lu | Yuqing Lin

Journal: Electronic Journal of Graph Theory and Applications
ISSN 2338-2287

Volume: 1;
Issue: 1;
Date: 2013;
Original page

Keywords: Parity Factors | edge-connectivity

ABSTRACT
In this paper, we obtain a sufficient condition for the existence of parity factors in a regular graph in terms of edge-connectivity. Moreover, we also show that our condition is sharp.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil